On Coercive Solvability of Parabolic Equations with Variable Operator

Cite item


In a Banach space E, the Cauchy problem vt(t)+ A(t)v(t)= f (t) (0 >t > 1), v(0) = v0 is considered for a di erential equation with linear strongly positive operator A(t) such that its domain D = D(A(t)) is everywhere dense in E independently o t and A(t) generates an analytic semigroup exp{-sA(t)} (s < 0). Under some natural assumptions on A(t), we establish coercive solvability of the Cauchy problem in the Banach space C0β,γ (E). We prove a stronger estimate of the solution compared to estimates known earlier, using weaker restrictions on f(t) and v0.

About the authors

A. R. Hanalyev

RUDN University

Email: asker-hanalyyew@rambler.ru
6 Miklukho-Maklaya st., Moscow, 117198 Russia


  1. Ашыралыев А., Ханалыев A. Коэрцитивная оценка в гельдеровых нормах для параболических уравнений с переменным оператором// В сб.: «Моделирование процессов разработки газовых месторождений и прикладные задачи теоретической газогидродинамики». - Aшгабат: Ылым, 1998. - С. 154-162.
  2. Красносельский М. А., Забрейко П. П., Пустыльник Е. И., Соболевский П. Е. Интегральные операторы в пространствах суммируемых функций. - М.: Наука, 1966.
  3. Крейн С. Г. Линейные дифференциальные уравнения в банаховом пространстве. - М.: Наука, 1967.
  4. Крейн С. Г., Хазан М. И. Дифференциальные уравнения в банаховом пространстве// Итоги науки и техн. Сер. мат. анал. - 1983. - 21. - С. 130-264.
  5. Соболевский П. Е. Об уравнениях параболического типа в банаховом пространстве// Труды Моск. мат. об-ва. - 1961. - 10. - С. 297-350.
  6. Соболевский П. Е. Неравенства коэрцитивности для абстрактных параболических уравнений// Докл. АН СССР. - 1964. - 157, № 1. - С. 52-55.
  7. Соболевский П. Е. О дробных нормах в банаховом пространстве, порожденных неограниченным оператором// Усп. мат. наук. - 1964. - 19, № 6. - С. 219-222.
  8. Рудецкий В. А. Коэрцитивная разрешимость параболических уравнений в интерполяционных пространствах// ВИНИТИ № 34-85 Деп. - ВГУ, 1984. - Ржмат 751102, 1985.
  9. Ashyralyev A., Hanalyev A., Sobolevskii P. E. Coercive solvability of the nonlocal boundary-value problem for parabolic di erential equations// Abstr. Appl. Anal. - 2001. - 6, № 1. - С. 53-61.
  10. Ashyralyev A., Sobolevskii P. E. New di erence schemes for partial di erential equations. - Basel- Boston-Berlin: Birkha¨user, 2004.

Copyright (c) 2022 Contemporary Mathematics. Fundamental Directions

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies